# SDR SWIA202157466

- Difficulty date: March 27, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 13,571 hours, 7,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BEAM CORRODED BETWEEN FRAMES 90 AND 91.     (C-CHECK RO 4/10/2021)    REMOVED AND REPLACED RH BEAM CORRODED BETWEEN FRAMES 90 AND 91. REMOVED, FABRICATED, AND REPLACED INTERCOSTAL ANGLE FROM FR 90 TO FR91 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06
